Alert archive / Alabama / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 298, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Dec 14, 2009, 9:03 PM CST for Baldwin County, Alabama; Escambia County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 14, 2009, 9:03 PM CST (03:03 UTC)
- Expired
- Dec 14, 2009, 9:30 PM CST
- In force
- 27 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Baldwin County, AL, Escambia County, FL
The radar
The Mobile radar (KMOB), 77 km from the middle of the area, began a volume at 03:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 3.1 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1935 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 452 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 150303
SVRMOB
ALC003-FLC033-150330-
/O.NEW.KMOB.SV.W.0298.091215T0303Z-091215T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
903 PM CST MON DEC 14 2009
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL ESCAMBIA COUNTY IN NORTHWEST FLORIDA...
SOUTHEASTERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 930 PM CST
* AT 901 PM CST...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS NEAR
60 MPH. THESE STORMS WERE ALONG A LINE EXTENDING FROM 6 MILES
SOUTHWEST OF LILLIAN TO 3 MILES SOUTHEAST OF GASQUE...MOVING
SOUTHEAST AT 40 MPH.
* THESE SEVERE THUNDERSTORMS WILL BE NEAR...
JOHNSONS BEACH BY 910 PM CST...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 3025 8786 3027 8778 3029 8776 3043 8745
3035 8727 3033 8721 3031 8726 3033 8730
3028 8752 3029 8754 3027 8756 3022 8779
3022 8782
TIME...MOT...LOC 0302Z 302DEG 36KT 3035 8749 3022 8777
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 14, 3:10 PM CST, 5 hours 53 minutes earlier.
Area forecast discussion, Dec 14, 3:10 PM CST, 5 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
310 PM CST MON DEC 14 2009
.SHORT TERM...(TONIGHT THROUGH WEDNESDAY)...WET PATTERN WILL
CONTINUE THROUGH TUESDAY AS A COLD FRONT SLOWLY APPROACHES THE AREA.
THE WARM FRONT HAS NOW LIFTED NORTH OF THE AREA WITH MOST OBS IN
SOUTHWEST ALABAMA INDICATING TEMPERATURES AND DEWPOINTS IN THE LOW
70S. LIGHT SOUTHERLY FLOW WILL CONTINUE TO PUMP MOISTURE INTO THE
AREA TONIGHT WITH PW VALUES INCREASING TO ABOVE 1.75 INCHES.
DIFFLUENT UPPER FLOW COMBINED WITH SEVERAL UPPER LEVEL DISTURBANCES
MOVING EASTWARD ACROSS THE AREA WILL TAP INTO THE MOIST AIRMASS AND
GENERATE HEAVY RAIN THROUGH TUESDAY MORNING. ANOTHER 2 TO 4 INCHES
OF RAIN IS POSSIBLE AND THIS WILL EASILY CAUSE FLOODING AS THE
GROUND IS ALREADY SATURATED WITH MANY CREEKS AND RIVERS NEAR OR
ABOVE FLOOD STAGE. A FLASH FLOOD WATCH REMAIN IN EFFECT FOR THE
ENTIRE AREA THROUGH TUESDAY AFTERNOON. DENSE FOG WILL ALSO REMAIN A
THREAT PARTICULARLY NEAR THE COAST AND ADJACENT COASTAL WATERS. THE
COLD FRONT WILL FINALLY MOVE ACROSS THE AREA TUESDAY MORNING THROUGH
TUESDAY AFTERNOON BRINGING A MUCH COOLER AND DRIER AIRMASS BACK INTO
THE REGION. THIS WILL RETURN TEMPERATURES BACK TO NEAR NORMAL FOR
THIS TIME OF YEAR FOR TUESDAY NIGHT AND WEDNESDAY. /13
.LONG TERM...(THURSDAY THROUGH SUNDAY)...THE ECMWF AND GFS BOTH
DEVELOP A GULF LOW ON THURSDAY AND MOVE IT EASTWARD ACROSS THE NORTH
CENTRAL GULF THURSDAY AFTERNOON INTO FRIDAY. THE ECMWF IS STRONGER
AND FARTHER TO THE NORTH WITH THIS LOW...WHICH WOULD HAVE MORE OF AN
IMPACT ON OUR AREA. MEANWHILE THE GFS IS WEAKER AND FARTHER TO THE
SOUTH...THUS KEEPING MOST OF THE HEAVIER RAIN SOUTH AND EAST OF THE
GULF COAST. FOR NOW WILL MAINTAIN THE SLIGHT CHANCE POPS IN THE
ONGOING FORECAST FOR THIS TIME PERIOD WITH THE CAVEAT THAT HIGHER
POPS MAY BE NEEDED IF THE ECMWF SOLUTION IS CORRECT. IN THE WAKE OF
THE GULF LOW...A LONGWAVE TROUGH DEEPENS OVER THE EASTERN STATES AND
SENDS A COLDER AND DRIER AIRMASS ACROSS THE CENTRAL GULF COAST FOR
THE WEEKEND INTO EARLY NEXT WEEK. THIS WILL DROP TEMPERATURES TO
BELOW NORMAL WITH SOME LOWS AROUND THE FREEZING MARK FRIDAY AND
SATURDAY NIGHT. /13
&&
.MARINE...WILL KEEP THE DENSE FOG ADVISORY OVER THE BAYS AND NEAR
SHORE WATERS THROUGH TUESDAY MORNING. DONT EXPECT MUCH...IF ANY
IMPROVEMENT UNTIL THE COLD FRONT ARRIVES LATE MORNING TUESDAY. NOT A
LOT OF REPORTS FROM THE MARINE AREA BUT LOCAL WEB CAMS ALONG THE
BEACHES SHOW LOW VISIBILITY. WINDS WILL INCREASE AFTER THE COLD
FRONT AND SHOULD INCREASE TO SMALL CRAFT ADVISORY LEVELS BY TUESDAY
EVENING. FOR NOW WILL JUST MENTION IN SYNOPSIS. ANOTHER LOW PRESSURE
CENTER IS FORECAST TO DEVELOP AND MOVE EAST ACROSS THE NORTH CENTRAL
GULF LATER IN THE WEEK. THIS WILL INTERACT WITH THE SURFACE HIGH
THAT WILL BE MOVING EAST ACROSS THE SOUTHERN STATES FOLLOWING THE
TUESDAY COLD FRONT AND KEEP THE WINDS NORTH TO NORTHEAST AND AROUND
OR ABOVE SMALL CRAFT LEVELS THROUGH THE WEEK. /11
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 61 63 41 62 / 90 90 20 00
PENSACOLA 64 68 46 63 / 90 90 30 05
DESTIN 64 69 48 64 / 70 80 40 05
EVERGREEN 59 62 38 60 / 90 90 20 05
WAYNESBORO 53 57 36 57 / 80 80 10 05
CAMDEN 57 59 37 58 / 90 80 10 05
CRESTVIEW 62 67 45 65 / 80 90 30 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...DENSE FOG ADVISORY UNTIL 8 AM TUESDAY FOR THE FOLLOWING ZONES:
LOWER BALDWIN...AND LOWER MOBILE.
FLASH FLOOD WATCH UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
WILCOX.
FL...FLASH FLOOD WATCH UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
DENSE FOG ADVISORY UNTIL 8 AM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...AND COASTAL SANTA
ROSA.
MS...FLASH FLOOD WATCH UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...AND WAYNE.
GM...DENSE FOG ADVISORY UNTIL 6 AM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...AND MOBILE BAY.
&&Hazardous weather outlook, Dec 14, 6:00 AM CST, 15 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 600 AM CST MON DEC 14 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-151200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 600 AM CST MON DEC 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA...SOUTHEAST MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA .DAY ONE...TODAY THROUGH TONIGHT DENSE FOG HAS FORMED OVER THE AREA...WITH VISIBILITIES GENERALLY BELOW ONE HALF MILE. VISIBILITIES WILL SLOWLY BEGIN TO RISE AFTER SUNRISE...GENERALLY RISING ABOVE ONE MILE BY MID TO LATE MORNING. THE FOG WILL LINGER THROUGH THE DAY...BUT VISIBILITIES SHOULD GENERALLY REMAIN ABOVE ONE HALF MILE THE REST OF TODAY AND TONIGHT. RAIN WILL OVERSPREAD THE AREA AS A SYSTEM APPROACHES THE AREA. SOME THUNDERSTORMS WILL MIX IN...BRINGING HEAVIER RAINS TO THE AREA. WITH SOILS ALREADY SATURATED FROM THE WEEKENDS RAINS...THERE IS AN INCREASED RISK OF FLASH FLOODING OVER THE AREA...WITH A FLASH FLOOD WATCH IN EFFECT. A GENERAL TWO TO THREE INCHES OF RAIN ARE EXPECTED TO ACCUMULATE BEGINNING LATER TODAY...LASTING THROUGH TUESDAY. SEVERAL RIVERS IN SOUTHEAST MISSISSIPPI AND WESTERN ALABAMA ARE CURRENT IN FLOOD STAGE...WITH SEVERAL MORE ABOVE ACTION STAGE...AN INDICATION OF NUISANCE FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIDESPREAD RAIN AND SCATTERED THUNDERSTORMS WILL LAST INTO TUESDAY...ENDING AS A FRONT CROSSES THE AREA. WHILE SEVERE WEATHER DEVELOPMENT IS NOT EXPECTED...THE ADDITIONAL HEAVY RAIN MAY CREATE ADDITIONAL FLOODING PROBLEMS AND A FLASH FLOOD WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON. HAZARDOUS CONDITIONS FOR SMALL CRAFT OVER THE MARINE AREA CAN BE EXPECTED IN THE WAKE OF THE COLD FRONT LATE TUESDAY THROUGH WEDNESDAY. A RE-ENFORCING FRONT WILL INCREASE WINDS FOR THE WEEKEND...AGAIN CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT. WITH MOST AREAS RECEIVING AN ADDITIONAL THREE TO FOUR INCHES OR MORE OF RAIN...MORE RIVERS ARE EXPECTED TO RISE ABOVE ACTION AND FLOODING LEVELS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED TONIGHT INTO TUESDAY FOR THE POSSIBILITY OF FLASH FLOODING.
In the hours before
Special weather statement, Dec 14, 5:24 PM CST, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 524 PM CST MON DEC 14 2009 ALZ059-062-150030- ESCAMBIA-UPPER BALDWIN- INCLUDING THE CITIES OF...ATMORE...BREWTON...EAST BREWTON... BAY MINETTE 524 PM CST MON DEC 14 2009 ...STRONG THUNDERSTORMS WILL AFFECT NORTHERN BALDWIN COUNTY AND ESCAMBIA COUNTY ALABAMA THROUGH 630 PM... AT 520 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS EXTENDING ALONG AND JUST SOUTHEAST OF THE INTERSTATE 65 CORRIDOR ACROSS ESCAMBIA COUNTY ALABAMA AND NORTHERN BALDWIN COUNTY. FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS OF 35 TO 45 MPH ARE POSSIBLE WITH THESE STORMS AS THEY MOVE TO THE NORTHEAST AT 30 MPH. SOME OF THE LOCATIONS AFFECTED INCLUDE... LITTLE ROCK...ATMORE...RABUN...AND STOCKTON. THESE THUNDERSTORMS ARE ALSO PROLIFIC RAINFALL PRODUCERS AND A FLASH FLOOD WARNING IS IN EFFECT FOR THE ABOVE MENTIONED AREAS.
Local storm report, Dec 14, 6:49 PM CST, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
649 PM CST MON DEC 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLOOD 4 WNW NEW AUGUSTA 31.23N 89.10W
12/14/2009 PERRY MS LAW ENFORCEMENT
PERRY COUNTY 911 REPORTED WATER OVER MCKENIZE ROAD JUST
NORTHWEST OF NEW AUGUSTA.
0245 PM TSTM WND DMG 2 SW DOZIER 31.47N 86.39W
12/14/2009 CRENSHAW AL EMERGENCY MNGR
SEVERAL TREES DOWN ON POWER LINES ALONG HWY 29 NEAR THE
COVINGTON AND CRENSHAW COUNTY LINES.
0440 PM FLASH FLOOD 4 ESE BRANTLEY 31.55N 86.20W
12/14/2009 CRENSHAW AL EMERGENCY MNGR
POWELL ROAD CLOSED DUE TO WATER COVERING THE ROADWAY.
0440 PM FLASH FLOOD 5 SW RUTLEDGE 31.68N 86.36W
12/14/2009 CRENSHAW AL EMERGENCY MNGR
SWANNER BRIDGE ROAD CLOSED DUE TO WATER COVERING THE
ROADWAY.
0440 PM FLASH FLOOD 1 SE HIGHLAND HOME 31.94N 86.30W
12/14/2009 CRENSHAW AL EMERGENCY MNGR
MOGNOLIA SHORES ROAD CLOSED DUE TO WATER COVERING THE
ROAD.
0440 PM FLASH FLOOD 7 SSE BRANTLEY 31.49N 86.21W
12/14/2009 CRENSHAW AL EMERGENCY MNGR
LOWER BOZEMAN ROAD CLOSED DUE TO WATER COVERING THE
ROADWAY.
0542 PM FLASH FLOOD 4 ENE BAY MINETTE 30.91N 87.72W
12/14/2009 BALDWIN AL LAW ENFORCEMENT
SEVERAL PORTIONS OF HIGHWAY 31 ARE UNDER WATER.
0542 PM FLASH FLOOD 5 N BAY MINETTE 30.96N 87.79W
12/14/2009 BALDWIN AL LAW ENFORCEMENT
BALDWIN COUNTY SHERIFF REPORTED THAT THE ON RAMPS TO
INTERSTATE 65 ARE UNDER WATER.
0550 PM FLASH FLOOD ATMORE 31.02N 87.49W
12/14/2009 ESCAMBIA AL LAW ENFORCEMENT
ESCAMBIA COUNTY SHERIFF REPORTED WIDESPREAD FLOODING IN
ATMORE. NUMEROUS ROADS ARE FLOODED AND SEVERAL CARS ARE
STRANDED.
0555 PM FLASH FLOOD ANDALUSIA 31.31N 86.48W
12/14/2009 COVINGTON AL EMERGENCY MNGR
WIDESPREAD STREET FLOODING REPORTED IN COVINGTON COUNTY.
SEVERAL ROADS IN THE COUNTY ARE CLOSED DUE TO HIGH WATER.
0640 PM FLASH FLOOD 1 N BREWTON 31.12N 87.07W
12/14/2009 ESCAMBIA AL PUBLIC
WATER COVERS DOUGLAS AVE NEAR DOWNTOWN BREWTON.
&&
KCLocal storm report, Dec 14, 8:06 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
806 PM CST MON DEC 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM FLASH FLOOD I65 AND CR 47 31.02N 87.66W
12/14/2009 BALDWIN AL LAW ENFORCEMENT
COUNTY ROAD 47 AT INTERSTATE 65 CLOSED DUE TO HIGH WATER.
0755 PM FLASH FLOOD CROSSROADS 30.83N 87.86W
12/14/2009 BALDWIN AL LAW ENFORCEMENT
HIGHWAY 225 NEAR BRUCE BEVERAGE ROAD CLOSED DUE TO HIGH
WATER ON THE ROAD.
&&
KCLocal storm report, Dec 14, 8:15 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
815 PM CST MON DEC 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM FLASH FLOOD 1 W EVERGREEN 31.43N 86.97W
12/14/2009 CONECUH AL LAW ENFORCEMENT
ALABAMA STATE TROOPERS REPORTED HIGH WATER ON HIGHWAY 84
JUST WEST OF EVERGREEN.
&&
KCLocal storm report, Dec 14, 8:25 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
825 PM CST MON DEC 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM FLASH FLOOD BAY MINETTE 30.88N 87.77W
12/14/2009 BALDWIN AL LAW ENFORCEMENT
BALDWIN COUNTY SHERIFF REPORTED ALL EXIT RAMPS ALONG
INTERSTATE 65 IN BALDWIN COUNTY ARE FLOODED.
&&
KCLocal storm report, Dec 14, 8:44 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
844 PM CST MON DEC 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM FLASH FLOOD 5 WNW NEW AUGUSTA 31.23N 89.11W
12/14/2009 PERRY MS LAW ENFORCEMENT
PERRY COUNTY SHERIFF REPORTED A FOOT OF WATER COVERING
OLD RIVER ROAD.
&&
KCThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 6:42 PM CST | Flash Flood Warning | MOB | Baldwin | 3 hr |
| Dec 14, 6:49 PM CST | Flash Flood Warning | MOB | Choctaw, Clarke, Escambia, Monroe, Washington, Wilcox | 101 min |
| Dec 14, 6:59 PM CST | Flash Flood Warning | MOB | Choctaw, Clarke, Escambia, Monroe, Washington, Wilcox | 91 min |
| Dec 14, 7:04 PM CST | Flash Flood Warning | MOB | Choctaw, Clarke, Escambia, Monroe, Washington, Wilcox | 86 min |
| Dec 14, 7:09 PM CST | Flash Flood Warning | MOB | Mobile | 3 hr |
| Dec 14, 7:16 PM CST | River Flood Warning | MOB | Covington, Escambia | 68 hr |
| Dec 14, 7:16 PM CST | River Flood Warning | MOB | Baldwin | 5 days |
| Dec 14, 7:16 PM CST | River Flood Warning | MOB | Covington, Crenshaw, Escambia | 22 hr |
| Dec 14, 7:29 PM CST | Flash Flood Warning | MOB | Conecuh, Escambia | 3 hr |
| Dec 14, 7:43 PM CST | River Flood Warning | MOB | Dallas, Monroe, Wilcox | 3 days |
| Dec 14, 7:51 PM CST | Flash Flood Warning | MOB | Mobile | 3 hr |
| Dec 14, 7:58 PM CST | Flash Flood Warning | MOB | Butler, Covington, Crenshaw | 3 hr |
| Dec 14, 8:22 PM CST | Severe Thunderstorm Warning | MOB | Covington, Escambia | 53 min |
| Dec 14, 8:36 PM CST | Tornado Warning | MOB | Covington, Escambia | 39 min |
| Dec 14, 8:47 PM CST | Areal Flood Advisory | MOB | Choctaw, Clarke, Monroe, Washington, Wilcox | 118 min |
| Dec 14, 8:47 PM CST | River Flood Warning | MOB | Mobile | 25 hr |
| Dec 14, 9:03 PM CST | Special Marine Warning | MOB | 87 min | |
| Dec 14, 9:10 PM CST | Tornado Warning | MOB | Covington | 24 min |
| Dec 14, 9:11 PM CST | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Dec 14, 9:14 PM CST | Severe Thunderstorm Warning | MOB | Covington | 31 min |
| Dec 14, 9:44 PM CST | Flash Flood Warning | MOB | Baldwin | 4 hr |
| Dec 14, 9:51 PM CST | Special Marine Warning | MOB | 39 min | |
| Dec 14, 9:57 PM CST | Flash Flood Warning | MOB | Mobile | 4 hr |
| Dec 14, 10:12 PM CST | Flash Flood Warning | MOB | Conecuh, Escambia | 3 hr |
| Dec 14, 11:01 PM CST | Flash Flood Warning | MOB | Covington | 3 hr |
| Dec 15, 1:18 AM CST | Areal Flood Warning | MOB | Baldwin, Butler, Clarke, Conecuh, Covington, Crenshaw and 4 more | 8 hr |
| Dec 15, 3:17 AM CST | River Flood Warning | MOB | Escambia | 31 hr |
| Dec 15, 3:20 AM CST | Small Craft Advisory | MOB | 5 days | |
| Dec 15, 8:42 AM CST | River Flood Warning | MOB | Baldwin | 14 hr |
| Dec 15, 8:58 AM CST | River Flood Warning | MOB | Covington | 4 days |
| Dec 15, 9:22 AM CST | Areal Flood Warning | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 8 hr |
| Dec 15, 9:54 AM CST | Flash Flood Warning | MOB | Choctaw, Washington | 50 min |
| Dec 14, 7:46 PM CST | River Flood Warning | MOB | Okaloosa | 38 hr |
| Dec 14, 11:23 PM CST | Areal Flood Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 3 hr |
| Dec 15, 8:58 AM CST | River Flood Warning | MOB | Okaloosa, Santa Rosa | 14 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2009Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.